| Model Number |
40000-07T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint that the tubing came apart below the drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review for model 40000-07t lot number 20095694 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08sep2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Investigation conclusion: due to no sample received, an investigation could not be performed and a root cause could not be determined.However, drip chamber separation has been identified for this batch number and actions have been taken.As a corrective action, to mitigate or eliminate the separation failure mode by lack of solvent, a project has been funded to update solvent applicators procedure to reflect optimal screw depth and preparation.As a preventative action, manufacturing cell operations procedure has been updated to mitigate the use of the fixture in an inconsistent manner by excess loading of activities.
Event or Problem Description
It was reported that 2 sec 20dp, texium & hanger v/nv experienced component separation.The following information was provided by the initial reporter: tubing came apart below drip chamber.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 11/8/2021.H.6.Investigation: a complaint of the tubing separating below the drip chamber was received from the customer.Two samples, one used and one unused, were returned for investigation.Through visual inspection, the customer complaint was confirmed.The drip chambers of both samples had separated from the rest of the set.No solvent was observed at the connection site.A device history record review for model 40000-07t lot number 20095694 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to an increase in incidents of this failure mode, a trend for this separation issue has been identified for this product line, capa#3974230 has been initiated, and a team has been assembled in order to investigate the issue.A complaint history check was performed and this is the 4th related complaint reported with the defect/condition of separation other component with lot #20095694 regarding item #40000-07t.